# SDR UALA2013050603154

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 49,538 hours, 19,831 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 49,538 hours, 19,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NR 1 ENGINE LEAKING OIL.  FBO REPORT LEAK IS HYDRAULIC FLUID FROM THRUST REVERSER INBD LOWER LOCKING ACTUATOR PISTON SEAL AT A RATE OF 8-10 DR OPS PER MIN.  REF AMM 78-32-43-200-010-A OK TO CARRY FORWARD.
